# SDR 01FDEA00139

- Difficulty date: February 18, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 2810 · Fuel Storage
- Part: Transfer Tube
- Condition: Faulty
- Location: Nr 2 Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 45 MIN AFT T/O FUEL QUANTITY IN NR 2 TANK STARTED TO INCREASE.  UNABLE TO STOP TRANSFER FROM OUTBOARD INTO NR 2 TANK, AND UNABLE TO FEED FUEL FROM NR 2 TANK TO OUTBOARD ENG USING EITHER TRANSFER OR CROSSFEED.  REMOVED AND REPLACED NR 2 TANK FUEL LT TRANSFER LINE ASSY PER MM 28-10-00.  FUEL SYS OPS CK NORMAL.
